EXPANDERS OBTAINED FROM AFFINE TRANSFORMATIONS.

Shuji Jimbo, Akira Maruoka

Research output: Chapter in Book/Report/Conference proceedingConference contribution

6 Citations (Scopus)

Abstract

Using relatively elementary analysis in linear algebra, the authors establish some general results to estimate the expanding coefficients of bipartite graphs whose edges are defined by a finite number of some affine transformations. They prove that the constant delta of a bipartite graph is bounded below by 1 - lambda //2, where lambda //2 is the second largest eigenvalue of the matrix determined by affine transformations to specify the bipartite graph. Using these results, they can estimate the expanding coefficients of not only O. Grabber and Z. Galil's bipartite graphs but also some other graphs with good properties.

Original languageEnglish
Title of host publicationConference Proceedings of the Annual ACM Symposium on Theory of Computing
PublisherACM (Order n 508850)
Pages88-97
Number of pages10
ISBN (Print)0897911512, 9780897911511
DOIs
Publication statusPublished - Jan 1 1985
Externally publishedYes

Publication series

NameConference Proceedings of the Annual ACM Symposium on Theory of Computing
ISSN (Print)0734-9025

ASJC Scopus subject areas

  • Software

Fingerprint Dive into the research topics of 'EXPANDERS OBTAINED FROM AFFINE TRANSFORMATIONS.'. Together they form a unique fingerprint.

  • Cite this

    Jimbo, S., & Maruoka, A. (1985). EXPANDERS OBTAINED FROM AFFINE TRANSFORMATIONS. In Conference Proceedings of the Annual ACM Symposium on Theory of Computing (pp. 88-97). (Conference Proceedings of the Annual ACM Symposium on Theory of Computing). ACM (Order n 508850). https://doi.org/10.1145/22145.22155